# SDR 95FDEA01665

- Difficulty date: October 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N485FE
- Make and model: Boeing 727227
- Aircraft serial: 21488
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 680
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 680 ABOVE STR 6R FRAME CRACKED AT RIVET.
